Alert archive / Wisconsin / Flash Flood Warnings in 2018
Flash Flood Warning 7, NWS Duluth, MN
NWS Duluth, MN issued this flash flood warning at Jun 16, 2018, 11:46 PM CDT for Bayfield County, Wisconsin. It was in force for 5 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2018, 11:46 PM CDT (04:46 UTC)
- Expired
- Jun 17, 2018, 4:45 AM CDT
- In force
- 5 hr
- Issued by
- NWS Duluth, MN
- Area
- Storm-based polygon
- Emergency
- Flash flood emergency
- Flood severity
- None
County Bayfield County, WI
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 1:00 AM CDT | FLASH FLOOD | Drummond, WI | DELTA-DRUMMOND ROAD IS COMPLETELY WASHED OUT NEAR DRUMMOND. COUNTY HIGHWAY N NEAR PIGEON LAKE WEST OF DRUMMOND AND NORTH AND SOUTH SWEDEN ROADS NEAR GRAND VIEW ARE IMPASSIBLE DUE TO HIGH WATER. |
| Jun 17, 4:30 AM CDT | FLASH FLOOD | Mason, WI | WHITE RIVER PARK IN MASON, WI FLOODED DUE TO OVERFLOW FROM THE WHITE RIVER FLOWAGE 314. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 74 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 4.8 hours before the alert went out and 251 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4001 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 1122 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 201 m²/s²
- 0-3 km storm-relative helicity
- 519 m²/s²
- Significant tornado parameter
- 6.0
- Supercell composite
- 44.2
The text
As transmitted.
840 WGUS53 KDLH 170446 FFWDLH WIC007-170945- /O.NEW.KDLH.FF.W.0007.180617T0446Z-180617T0945Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED Flash Flood Warning National Weather Service Duluth MN 1146 PM CDT SAT JUN 16 2018 ...FLASH FLOOD EMERGENCY FOR CENTRAL BAYFIELD COUNTY INCLUDING THE CITY OF DRUMMOND... The National Weather Service in Duluth MN has issued a * Flash Flood Warning for... Bayfield County in northwestern Wisconsin... * Until 445 AM CDT * At 1141 PM CDT, Doppler radar indicated thunderstorms producing torrential rainfall across the warned area. Three to five inches of rainfall has already fallen across the warned area with more torrential rainfall to come. This is a FLASH FLOOD EMERGENCY for central Bayfield County including the city of Drummond. This is a LIFE THREATENING SITUATION. SEEK HIGHER GROUND NOW! * Some locations that will experience flooding include... Cable, Barnes, Drummond, Namekagon Lake, Mason, Middle Eau Claire Lake, Upper Eau Claire Lake, and Grand View. PRECAUTIONARY/PREPAREDNESS ACTIONS... Move to higher ground now. This is an extremely dangerous and life-threatening situation. Do not attempt to travel unless you are fleeing an area subject to flooding or under an evacuation order. Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Be especially cautious at night when it is harder to recognize the dangers of flooding. && LAT...LON 4649 9095 4619 9113 4622 9153 4648 9154 $$ Wolfe
1 follow-up statement
387 WGUS73 KDLH 170556 FFSDLH Flash Flood Statement National Weather Service Duluth MN 1256 AM CDT SUN JUN 17 2018 WIC007-170945- /O.CON.KDLH.FF.W.0007.000000T0000Z-180617T0945Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Bayfield WI- 1256 AM CDT SUN JUN 17 2018 ...THIS IS A FLASH FLOOD EMERGENCY FOR central Bayfield County and in particular the areas around Drummond... ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 AM CDT FOR SOUTHWESTERN BAYFIELD COUNTY... At 1253 AM CDT, emergency management reported flash flooding near Drummond. Delta Drummond Road is completely washed out. County Highway N near Pigeon Lake and North and South Sweden Road near Grand View are impassible due to high water. This is a FLASH FLOOD EMERGENCY for central Bayfield County and in particular the areas around Drummond. This is a PARTICULARLY DANGEROUS SITUATION. SEEK HIGHER GROUND NOW! Some locations that will experience flooding include... Cable, Barnes, Drummond, Namekagon Lake, Mason, Middle Eau Claire Lake, Upper Eau Claire Lake, and Grand View. PRECAUTIONARY/PREPAREDNESS ACTIONS... Move to higher ground now. This is an extremely dangerous and life-threatening situation. Do not attempt to travel unless you are fleeing an area subject to flooding or under an evacuation order. Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Be especially cautious at night when it is harder to recognize the dangers of flooding. && LAT...LON 4649 9095 4619 9113 4622 9153 4648 9154 $$ Wolfe
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this flash flood warning went out at Jun 16, 9:57 PM CDT, 1 hour 49 minutes earlier.
Area forecast discussion, Jun 16, 9:57 PM CDT, 1 hour 49 minutes before
Area Forecast Discussion
National Weather Service Duluth MN
957 PM CDT Sat Jun 16 2018
.UPDATE...
Issued at 956 PM CDT Sat Jun 16 2018
Issued a severe thunderstorm watch for much of the area as storms
begin to form north of a warm front.
UPDATE Issued at 638 PM CDT Sat Jun 16 2018
Updated aviation section below for the 00Z TAF update.
&&
.SHORT TERM...(This evening through Sunday)
Issued at 442 PM CDT Sat Jun 16 2018
Forecast focus today into Sunday will continue to be on strong to
severe storm potential and a risk for flash flooding.
A nearly stationary frontal boundary extended from north central
Minnesota into western Nebraska. Southerly 925mb to 850mb winds were
from 25-35 knots per area VWPs and expected to increase tonight
keeping strong moisture transport into much of the Northland. A
large pool of very unstable air was over the southern half of the
Northland and points south. A few showers and thunderstorms will
remain possible into the late afternoon hours but coverage will be
ramping up through the evening and overnight hours. Storms should
become likely and track east-northeast through the Northland. Some
of the storms could be severe, especially over our
southwest/southern zones including Cass/Crow Wing/Aitkin Counties
this evening. All modes of severe weather will be possible in those
areas through the evening with hail/damaging winds most likely
further north and east of there. In addition, copious amounts of
moisture is available making storms very efficient at producing heavy
rain. Flash flooding will be a threat and we expanded the Flash
Flood Watch to include southern Itasca, Cass, and Crow Wing Counties
into Sunday morning. Many areas of the Northland have received
significant rainfall over the past 24-36 hours leading to saturated
soils.
The showers/storms are expected to diminish in coverage Sunday
morning for a time but additional development will occur Sunday
afternoon/night as the frontal boundary finally makes some movement
to the southeast. Another round of severe storms and very heavy
rainfall will be possible over the Northland, with the severe threat
greatest over east central Minnesota into northwest Wisconsin.
.LONG TERM...(Sunday night through Saturday)
Issued at 442 PM CDT Sat Jun 16 2018
A stormy period is anticipated Sunday night and Monday morning, with
severe storms and flash flooding very much possible. A much drier
period of weather is forecast over the Northland through much of the
upcoming week, along with temperatures remaining near or above
seasonal normals.
The overall weather pattern doesn't change much through the first
half of the long-term period, with a mid-level ridge settled over
the southeastern United States, and a longwave trough remaining over
the Intermountain West states. The upper-level low associated with
this trough will become cut-off and continue to churn over the
western states through mid-week. Initially, this longwave trough
will eject a few shortwaves into the Northland, which should keep
our weather active through Monday morning, mainly for our northwest
Wisconsin counties. A low-level baroclinic zone and FGEN forcing
will remain to support showers and thunderstorms, some of which
could be strong to severe. However, there are still some questions
regarding the magnitude of instability as the synoptic scale
guidances varies significantly. The NAM appears to be an outlier,
with MLCAPE values rising over 3000 J/kg, and the GFS, ECMWF, and
GEM models all going between 500 to 1500 J/kg. Considering the
better agreement with the latter three models, I'm thinking that
severe storms will remain isolated to scattered in nature, and only
confined to our Wisconsin counties where the better instability will
remain. However, confidence is still fairly high for some heavy
rainfall through Sunday night, particularly over areas of northwest
Wisconsin that already have saturated soils due to the precipitation
these last few days. Pwat values between the GFS and NAM models
continue to prog between 1.6 to 2.1", which according to the NAEFS
mean Pwat climatological anomalies are above 99% of climatology, and
perhaps even close to record values, so flash flooding will remain a
big concern for this time frame. On top of that, forward propagation
Corfidi vectors indicate storm motion right along the orientation of
the low-level baroclinic zone, so training convection is also very
possible.
Things will begin to dry out by late Monday morning as the low-level
baroclinic zone shifts southward. Once this occurs, the overall
synoptic pattern begins to change slightly to allow mid-level
ridging to build into the region. Surface high pressure will then
build into the region, and keep conditions mostly dry through
Thursday. There could be a weak shortwave that ejects across
southern Minnesota, which may graze our southern tier of counties
Monday night and Tuesday morning, but any rainfall amounts should
remain on the lighter side. Light winds are anticipated through much
of the upcoming week due to the high pressure overhead, and high
temperatures in the upper 70s to lower 80s over much of the region.
Eventually, the upper-level ridge over the southeastern U.S. will
flatten out, allowing the trough over the Intermountain West to
advance eastward and bring a shortwave with a decent positive
vorticity maxima with it, so the forcing will be more supportive of
showers and storms for the Friday and Saturday time frame. However,
confidence is fairly low due to differences in the placement of the
shortwave between the GFS/ECMWF/GEM models. So, will lean on the
consensus blends for now, which have only small chances.
&&
.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)
Issued at 638 PM CDT Sat Jun 16 2018
Not a whole lot of change to this package as we're still in the
sit and wait mode in regard to how/when/if thunderstorms develop.
They look likely tonight moreso than last night, but they still
have to overcome some capping. HRRR continues to show widespread
thunderstorms overnight with a tapering off by morning. Fog around
Lake Superior with a warm, moist air mass in place while LLWS
sneaks in from the west as well.
&&
.PRELIMINARY POINT TEMPS/POPS...
DLH 59 81 58 73 / 80 70 60 20
INL 59 72 51 77 / 60 30 10 0
BRD 68 80 59 77 / 80 70 50 20
HYR 67 88 61 74 / 60 70 80 30
ASX 60 84 57 71 / 70 70 80 20
&&
.DLH WATCHES/WARNINGS/ADVISORIES...
WI...Flash Flood Watch through Monday afternoon for WIZ001>004-
006>009.
MN...Flash Flood Watch through Monday afternoon for MNZ019-035>038.
Flash Flood Watch until 8 AM CDT Sunday for MNZ025-026-033-034.
LS...None.
&&
UPDATE...Wolfe
SHORT TERM...Melde
LONG TERM...JTS
AVIATION...WolfeHazardous weather outlook, Jun 16, 9:51 PM CDT, 1 hour 55 minutes before
Hazardous Weather Outlook National Weather Service Duluth MN 951 PM CDT Sat Jun 16 2018 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-180300- Koochiching-North St. Louis-Northern Cook/Northern Lake- North Itasca-Central St. Louis-Southern Lake/North Shore- Southern Cook/North Shore-North Cass-South Itasca-South Cass- Crow Wing-Northern Aitkin-South Aitkin-Carlton/South St. Louis- Pine-Douglas-Bayfield-Ashland-Iron-Burnett-Washburn-Sawyer-Price- 951 PM CDT Sat Jun 16 2018 This Hazardous Weather Outlook is for portions of northeast Minnesota and northwest Wisconsin. .DAY ONE...Tonight There is a risk of severe thunderstorms through Sunday morning across a large part of the Northland. Large hail, damaging winds, and torrential rainfall are all threats. A severe thunderstorm watch is in effect for most of northeast Minnesota and northwest Wisconsin. .DAYS TWO THROUGH SEVEN...Sunday through Friday Additional periods of strong and possibly severe thunderstorms are expected to continue to affect much of east central Minnesota and northwest Wisconsin Sunday and Sunday night. The strongest storms will be capable of large hail, damaging winds and additional heavy rainfall. Storms Sunday and Sunday night will have the potential to produce several more inches of rain in some areas, and as a result, the potential for additional flooding will persist into Monday. .SPOTTER INFORMATION STATEMENT... SKYWARN spotters are encouraged to report hail of any size and rainfall amounts to the National Weather Service. LSZ121-140>148-180300- Bayfield to Oak Point WI-Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- Taconite Harbor to Silver Bay Harbor MN- Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN- Duluth MN to Port Wing WI-Port Wing to Sand Island WI- Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI- 951 PM CDT Sat Jun 16 2018 This Hazardous Weather Outlook is for portions of the Nearshore waters of western Lake Superior. .DAY ONE...Tonight Strong storms will likely produce wind gusts greater than 35 knots, locally high and hazardous wave heights, hail and frequent cloud to water lightning. Anyone with boating or sailing plans on western Lake Superior tonight through Sunday morning is urged to stay current with the latest weather information, and should have a plan to get off the water and reach shelter in safe harbor quickly. .DAYS TWO THROUGH SEVEN...Sunday through Friday Additional strong or severe thunderstorms are possible through Sunday and Sunday night across all of western Lake Superior. Wolfe More information may be obtained at the following web address: http://www.weather.gov/duluth (all lower case)
In the hours before
Special weather statement, Jun 16, 10:25 PM CDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Duluth MN
1025 PM CDT SAT JUN 16 2018
WIZ002-003-170345-
Bayfield-Ashland-
1025 PM CDT SAT JUN 16 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN BAYFIELD AND
SOUTHWESTERN ASHLAND COUNTIES...
At 1025 PM CDT, strong thunderstorms were along a line extending from
near Barnes, to near Namekagon, and moving northeast at 30 mph.
Wind gusts up to 50 mph, nickel-size hail, torrential rainfall, and
nearly continuous cloud to ground lightning can be expected with
these storms.
These storms will be near...
Clam Lake around 1030 PM CDT.
Iron River around 1040 PM CDT.
Sanborn, Marengo and Ino around 1045 PM CDT.
Other locations impacted by these storms include Morse, High Bridge,
Mason, Bad River Reservation, Middle Eau Claire Lake, Franks Field,
Upper Eau Claire Lake, Copper Falls State Park, Day Lake, and Grand
View.
Seek shelter inside a sturdy building and away from windows until
these storms pass. Get off area lakes and seek shelter on shore in a
sturdy shelter or a hard-topped vehicle.
Torrential rainfall is occurring with these storms, and may cause
localized flooding. Do not drive into areas where water covers the
road, the road may be washed out.
These storms may intensify, please monitor local media outlets for
additional information and possible warnings from the National
Weather Service.
A severe thunderstorm watch remains in effect until 500 AM CDT for
northwestern Wisconsin.
LAT...LON 4612 9058 4616 9108 4627 9154 4667 9154
4654 9096 4656 9056
TIME...MOT...LOC 0325Z 212DEG 24KT 4642 9144 4620 9100
MooreLocal storm report, Jun 16, 10:27 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
1027 PM CDT SAT JUN 16 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1026 PM HEAVY RAIN KETTLE RIVER 46.49N 92.88W
06/16/2018 M1.28 INCH CARLTON MN PUBLIC
1.28" IN 25 MINUTES.
&&
WOLFELocal storm report, Jun 16, 10:32 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
1032 PM CDT SAT JUN 16 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1018 PM HAIL 6 E WOODROW 46.38N 93.95W
06/16/2018 M0.25 INCH CROW WING MN TRAINED SPOTTER
SPOTTER REPORTED ONE MINUTE OF PEA SIZE HAIL
AT THEIR LOCATION.
&&
BJHSpecial weather statement, Jun 16, 10:46 PM CDT, 1 hour before
Special Weather Statement
National Weather Service Duluth MN
1046 PM CDT SAT JUN 16 2018
MNZ025-033>038-170415-
Northern Aitkin-Crow Wing-North Cass-Pine-Carlton/South St.
Louis-South Cass-South Aitkin-
1046 PM CDT SAT JUN 16 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT AITKIN...CENTRAL
CASS...NORTHERN PINE...SOUTHERN ST. LOUIS...CARLTON AND CROW WING
COUNTIES...
At 1046 PM CDT, strong thunderstorms were along a line extending from
near Poplar, to 6 miles east of Aitkin, to 9 miles north of
Cloverton, and moving north at 40 mph.
Wind gusts up to 40 mph, dime-size hail, torrential rainfall, and
frequent cloud to ground lightning can be expected with these storms.
Locations impacted include...
Duluth, Superior, Brainerd, Cloquet, Mille Lacs Lake, Big Sandy Lake,
Hermantown, Baxter, Proctor, Sandstone, Crosby, Breezy Point, Aitkin,
Pequot Lakes, Crosslake, Nisswa, Scanlon, Pine River, Carlton, and
Emily.
Seek shelter inside a sturdy building and away from windows until
these storms pass. Get off area lakes and seek shelter on shore in a
sturdy shelter or a hard-topped vehicle.
Torrential rainfall is occurring with these storms, and may cause
localized flooding. Do not drive into areas where water covers the
road, the road may be washed out.
These storms may intensify, please monitor local media outlets for
additional information and possible warnings from the National
Weather Service.
A severe thunderstorm watch remains in effect until 500 AM CDT for
north central, northeastern and east central Minnesota...and
northwestern Wisconsin.
LAT...LON 4680 9479 4680 9466 4705 9466 4692 9192
4670 9203 4674 9212 4665 9220 4665 9227
4667 9229 4614 9231 4615 9343 4625 9344
4624 9381 4616 9381 4616 9435 4630 9436
4633 9443 4630 9454 4639 9478
TIME...MOT...LOC 0346Z 163DEG 33KT 4657 9479 4654 9357 4631 9236
MooreSpecial weather statement, Jun 16, 10:50 PM CDT, 56 minutes before
Special Weather Statement
National Weather Service Duluth MN
1050 PM CDT SAT JUN 16 2018
MNZ025-033>038-170415-
Northern Aitkin-Crow Wing-North Cass-Pine-Carlton/South St.
Louis-South Cass-South Aitkin-
1050 PM CDT SAT JUN 16 2018
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT AITKIN...SOUTHERN
CASS...NORTHERN PINE...SOUTHWESTERN ST. LOUIS...CARLTON AND CROW WING
COUNTIES...
At 1050 PM CDT, a large area of strong thunderstorms extended from
the Brainerd Lakes region, eastward to Lake Mille Lacs and Big Sandy
Lake, to Moose Lake and Barnum, and the Twin Ports. All storms were
moving east at 30 to 40 mph.
Wind gusts up to 40 mph, dime-size hail, torrential rainfall, and
nearly continuous cloud to ground lightning can be expected with
these storms.
Locations impacted include...
Duluth, Brainerd, Cloquet, Big Sandy Lake, Mille Lacs Lake,
Hermantown, Baxter, Sandstone, Crosby, Breezy Point, Aitkin, Pequot
Lakes, Crosslake, Nisswa, Scanlon, Pine River, Carlton, Emily,
Mahtowa, and Barnum.
Seek shelter inside a sturdy building and away from windows until
these storms pass. Get off area lakes and seek shelter on shore in a
sturdy shelter or a hard-topped vehicle.
Torrential rainfall is occurring with these storms, and may cause
localized flooding. Do not drive into areas where water covers the
road, the road may be washed out. Flash flood warnings may be
required for some areas within the next couple of hours.
LAT...LON 4680 9476 4680 9466 4689 9466 4679 9226
4612 9231 4612 9306 4616 9306 4615 9343
4625 9344 4624 9381 4616 9381 4616 9437
4623 9439 4627 9434 4630 9436 4633 9443
4630 9454 4636 9467 4635 9472 4639 9478
TIME...MOT...LOC 0348Z 254DEG 36KT 4645 9313
MillerSpecial weather statement, Jun 16, 11:24 PM CDT, 22 minutes before
Special Weather Statement
National Weather Service Duluth MN
1124 PM CDT SAT JUN 16 2018
MNZ019-020-025-026-034-035-037-170445-
Central St. Louis-Northern Aitkin-Southern Lake/North Shore-Crow
Wing-North Cass-Carlton/South St. Louis-South Itasca-
1124 PM CDT SAT JUN 16 2018
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN ITASCA...
NORTHERN AITKIN...EAST CENTRAL CASS...SOUTHERN ST. LOUIS...NORTHERN
CARLTON...NORTHEASTERN CROW WING AND SOUTHWESTERN LAKE COUNTIES
THROUGH AT LEAST 1145 PM...
At 1124 PM CDT, a large areas of strong thunderstorms extended from
Hill City, eastward to Floodwood, Duluth and Two Harbors. This area
of thunderstorms was moving slowly northward at 15 mph.
Wind gusts up to 35 mph, half-inch hail, and nearly continuous cloud
to ground ligtorrential rainfall,htning can be expected with these
storms. In addition, these storms are producing torrential rainfall
that could lead to flash flooding.
Locations impacted include...
Duluth, Superior, Cloquet, Big Sandy Lake, Hermantown, Two Harbors,
Proctor, Scanlon, Carlton, Emily, Hill City, Floodwood, Remer,
Cromwell, Palisade, Thomson, Brookston, Libby, Outing, and Pike Lake
Near Duluth. This also includes Interstate 35 between Cloquet and
Duluth, and U.S. Highway 2 between Duluth and Grand Rapids.
Seek shelter inside a sturdy building and away from windows until
these storms pass. Get off area lakes and seek shelter on shore in a
sturdy shelter or a hard-topped vehicle.
Torrential rainfall is occurring with these storms, and may cause
localized flooding. Do not drive into areas where water covers the
road!
LAT...LON 4707 9403 4705 9161 4673 9208 4674 9212
4666 9220 4670 9401
TIME...MOT...LOC 0421Z 183DEG 11KT 4683 9315
MillerThe office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 8:41 PM CDT | Special Weather Statement | DLH | Burnett | 19 min |
| Jun 16, 8:59 PM CDT | Special Weather Statement | DLH | Douglas | 16 min |
| Jun 16, 9:22 PM CDT | Severe Thunderstorm Warning | DLH | Burnett, Douglas, Washburn | 23 min |
| Jun 16, 10:02 PM CDT | Severe Thunderstorm Warning | DLH | Burnett, Douglas, Washburn | 28 min |
| Jun 16, 10:25 PM CDT | Special Weather Statement | DLH | Ashland | 20 min |
| Jun 16, 10:39 PM CDT | Flash Flood Warning | DLH | Ashland, Bayfield, Burnett, Douglas, Iron, Sawyer and 1 more | 8 hr |
| Jun 17, 12:11 AM CDT | Flash Flood Warning | DLH | Douglas | 5 hr |
| Jun 17, 4:33 AM CDT | Areal Flood Warning | DLH | Burnett, Price, Sawyer, Washburn | 3 hr |
| Jun 17, 5:02 AM CDT | Areal Flood Warning | DLH | Douglas | 48 hr |
| Jun 17, 6:27 AM CDT | Areal Flood Warning | DLH | Ashland, Bayfield, Douglas | 48 hr |
| Jun 17, 7:28 AM CDT | Areal Flood Warning | DLH | Bayfield, Burnett, Douglas, Sawyer, Washburn | 4 days |
| Jun 17, 2:05 PM CDT | Severe Thunderstorm Warning | DLH | Douglas | 25 min |
| Jun 17, 2:16 PM CDT | Severe Thunderstorm Warning | DLH | Douglas | 29 min |
| Jun 17, 2:29 PM CDT | Severe Thunderstorm Warning | DLH | Burnett, Douglas | 31 min |
| Jun 17, 2:41 PM CDT | Areal Flood Advisory | DLH | Douglas | 2 hr |
| Jun 17, 2:53 PM CDT | Severe Thunderstorm Warning | DLH | Douglas | 22 min |
| Jun 17, 3:01 PM CDT | Severe Thunderstorm Warning | DLH | Bayfield, Burnett, Douglas, Washburn | 44 min |
| Jun 17, 3:17 PM CDT | Special Weather Statement | DLH | Bayfield | 13 min |
| Jun 17, 3:36 PM CDT | Severe Thunderstorm Warning | DLH | Bayfield, Douglas, Sawyer, Washburn | 24 min |
| Jun 17, 3:39 PM CDT | Special Weather Statement | DLH | Bayfield | 21 min |
| Jun 17, 3:42 PM CDT | Severe Thunderstorm Warning | DLH | Burnett, Washburn | 33 min |
| Jun 17, 3:47 PM CDT | Flash Flood Warning | DLH | Bayfield, Douglas | 3 hr |
| Jun 17, 3:57 PM CDT | Severe Thunderstorm Warning | DLH | Ashland, Bayfield, Iron, Price, Sawyer | 78 min |
| Jun 17, 4:14 PM CDT | Severe Thunderstorm Warning | DLH | Sawyer, Washburn | 31 min |
| Jun 17, 4:22 PM CDT | Special Weather Statement | DLH | Burnett | 23 min |
| Jun 17, 4:23 PM CDT | Flash Flood Warning | DLH | Ashland, Bayfield, Iron | 3 hr |
| Jun 17, 4:34 PM CDT | Special Weather Statement | DLH | Sawyer | 11 min |
| Jun 17, 4:48 PM CDT | Special Weather Statement | DLH | Sawyer, Washburn | 27 min |
| Jun 17, 4:59 PM CDT | Areal Flood Advisory | DLH | Bayfield, Sawyer | 3 hr |
| Jun 17, 5:02 PM CDT | Special Weather Statement | DLH | Price | 13 min |
| Jun 17, 5:15 PM CDT | Special Weather Statement | DLH | Sawyer | 30 min |
| Jun 17, 5:17 PM CDT | Special Weather Statement | DLH | Iron | 28 min |
| Jun 17, 5:43 PM CDT | Special Weather Statement | DLH | Price | 17 min |
| Jun 17, 6:03 PM CDT | Special Weather Statement | DLH | Price | 12 min |
| Jun 17, 6:17 PM CDT | Special Weather Statement | DLH | Price | 13 min |
| Jun 17, 6:33 PM CDT | Special Weather Statement | DLH | Price | 12 min |
Nearby
Flash Flood Warnings in Wisconsin, 2018Every flash flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.